Magnetic inhibition of centrifugal instability

Komissarov, SS orcid.org/0000-0003-4545-9774, Gourgouliatos, KN and Matsumoto, J (2019) Magnetic inhibition of centrifugal instability. Monthly Notices of the Royal Astronomical Society, 488 (3). pp. 4061-4073. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 The Author(s) Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved. This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society.
Keywords: instabilities; MHD; relativistic processes; methods: numerical; galaxies: jets
Dates:
  • Accepted: 12 July 2019
  • Published (online): 22 July 2019
  • Published: 21 September 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Science & Technology Facilities Council (STFC)ST/N000676/1
Depositing User: Symplectic Publications
Date Deposited: 22 Aug 2019 13:59
Last Modified: 22 Aug 2019 13:59
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stz1973

Share / Export

Statistics